# SDR QXEA200601336

- Difficulty date: May 18, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clip
- Condition: Loose
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL OPENING 624AT HAS A LOOSE CLIP TO BOTTOM SKIN AT MID POSITION. RIVETS REMOVED, HOLE REAMED FOR HILOCK INSTALLATION, HLT418-6-4 INSTALLED, BUT THERE IS NO SUPPORTING DATA TO ALLOW HILOCK USE IN THIS AREA. MAINTENANCE REMOVED CLEAT AND REINSTALLED SAME CLEAT USING 1/64IN OVERSIZE NR 6 HILOCKS DUE TO LOOSENESS OF CLEAT. REFERENCE Q400 SRM 51-40-10. USED HLT 70-6 COLLARS ON THE HILOCKS. HORIZON EA 6-57-483 AUTHORIZES THE USE OF FIRST HILOCK IN PLACE OF RIVETS.
